# SDR AUS20021381

- Difficulty date: November 28, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE OIL LEAK FROM PROPELLER AREA. OIL FUMES IN CABIN.  INVESTIGATION COULD NOT FIND THE SOURCE OF THE LEAKAGE AND AFTER CLEANING OF THE AREA NO FURTHER OIL LEAKS WERE EVIDENT.
